# SDR SWIA2020062651238

- Difficulty date: May 20, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE LT FLOORBEAM AT LBL 12.00, SUSPECT CRACK AT APPROX FS280.  (C-CHECK) RO 6/24/2020 CUT AWAY DAMAGED SECTION OF FLOORBEAM AND INSTALLED REPAIR PER SRM.  COMPLIED WITH TASK CARD.
